# SDR DXTA2011070904649

- Difficulty date: July 9, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 750
- Aircraft serial: 7500164
- Aircraft time: 8,199 hours, 5,065 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Manifold
- Part number: 99146372
- Part serial: 0183
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF AND AFTER LANDING GEAR SELECTED UP, THE UNLOCK LIGHT REMAINED ON AND THE GEAR FAILED TO RETRACT.  ON OCCASION GREEN GEAR LIGHTS CAME AND WENT. COMPLETED GEAR WON'T RETRACT CHECKLIST.  EICAS INTERMITTENTLY DISPLAYED AMBER SPEEDBRAKES ON SYNOPTIC.  AFTER SHUTDOWN A STREAM OF FLUID WAS LEAKING FROM A VENT BELOW THE A HYD ACCESS DOOR.  R & R LANDING GEAR CONTROL MANIFOLD WITH SERVICABLE UNIT THAT WAS MODIFIED BY PNEUDRAULICS.  OPS AND LEAK CHECKS WERE NORMAL.  WORK PERFORMED IAW THE MM 32-30-02.
